It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Catherine Seamons on October 08, 2000 at 17:50:35:

In Reply to: ACTOS AND LEGS SWELLING? posted by sandyruth on September 27, 2000 at 16:02:02:

I have been on actos for 5 weeks and have not noticed any leg swelling yet. what do you think of this drug? I really don't turst any drugs this new on the market, but I have no choice this is what my doctor gave me....What would you do?
: ANYONE TAKING ACTOS WITH SIDE EFFECTS OF LEGS SWELLING REALLY BAD? PLEASE ANSWER ME HERE AND OR E-MAIL ME THANKS HURRY PLEASE..sandyruth53@hotmail.com


Follow Ups

All times are GMT -7. The time now is 08:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!